# SDR RAIA2019112030045

- Difficulty date: October 30, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566235008
- Condition: Cracked
- Location: Belly Fairing
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W FWD O/B CORNER BELLY FAIRING LOWER NUTPLATE L ANGLE SUPPORT IS CRACKED-          REMOVED DAMAGED L ANGLE FABRICATED NEW L CHANNEL & DOUBLER. INSTALLED NEW L CHANNEL & DOUBLER.
